Title of article
Analytical solutions of the discrete nonlinear Schrödinger equation in arrays of optical fibers
Author/Authors
Jean Roger Bogning، نويسنده , , Serge Bruno Yamgoue and Timoleon Crepin Kofane، نويسنده ,
Issue Information
دوهفته نامه با شماره پیاپی سال 2006
Pages
6
From page
148
To page
153
Abstract
We find the analytical solutions of the discrete nonlinear Schrödinger equation which models arrays of optical fibers according to the fact that the signal which propagate in the fiber under consideration of the array can be prone to the lateness or accelerating effects of the neighbouring fibers. Firstly, we give the recurrence relation which governs the number of fiber “n”and secondly, we apply the projective Riccati method to achieve the resolution.
Journal title
Chaos, Solitons and Fractals
Serial Year
2006
Journal title
Chaos, Solitons and Fractals
Record number
901888
Link To Document